# SDR SWIA200412799

- Difficulty date: January 23, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 10133
- Aircraft time: 40,405 hours, 49,544 cycles
- Engine: Pwa PW118A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 78639010
- Part serial: M80009
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,538 hours, 4,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SLC, RECEIVED AN APPARENT AUTOFEATHER ON THE LEFT ENGINE.  THE PROP FEATHERED AND TORQUE INDICATED 145 PERCENT.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  REMOVED AND REPLACED LEFT TSCU, HMU AND EEC.  OPS CHECKS GOOD OF ALL SYSTEMS.  TSCU P/N: 30005-0000-57, S/N OFF: 855.73-301.  HMU P/N OFF: 786390-0, S/N OFF: M80009.  EEC P/N OFF: 800414-2-003, S/N OFF: 90049994.
